Volume 5, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A Jones polynomial for braid-like isotopies of oriented links and its categorification

Benjamin Audoux and Thomas Fiedler

Algebraic & Geometric Topology 5 (2005) 1535–1553
Bibliography
1 M M Asaeda, J H Przytycki, A S Sikora, Categorification of the Kauffman bracket skein module of $I$–bundles over surfaces, Algebr. Geom. Topol. 4 (2004) 1177 MR2113902
2 B Audoux, Homologie de Khovanov, preprint (2005)
3 J S Birman, Braids, links, and mapping class groups, Annals of Mathematics Studies 82, Princeton University Press (1974) MR0375281
4 G Burde, H Zieschang, Knots, de Gruyter Studies in Mathematics 5, Walter de Gruyter & Co. (1985) MR808776
5 T Fiedler, A small state sum for knots, Topology 32 (1993) 281 MR1217069
6 T Fiedler, Gauss diagram invariants for knots and links, Mathematics and its Applications 532, Kluwer Academic Publishers (2001) MR1948012
7 J Hoste, J H Przytycki, An invariant of dichromatic links, Proc. Amer. Math. Soc. 105 (1989) 1003 MR989100
8 L H Kauffman, State models and the Jones polynomial, Topology 26 (1987) 395 MR899057
9 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
10 H R Morton, Infinitely many fibred knots having the same Alexander polynomial, Topology 17 (1978) 101 MR486796
11 O Viro, Remarks on definition of Khovanov homology arXiv:math.GT/0202199